# SDR GTIA2018112202981

- Difficulty date: November 22, 2018
- Submitted: November 23, 2018
- Operation: Air carrier
- Aircraft: N903NK
- Make and model: Airbus A320-271N
- Aircraft serial: 7011
- Aircraft time: 6,782 hours, 3,023 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Ecs
- Condition: Contaminated
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FA'S IN THE BACK REPORTED STRONG ODOR DURING DECENT . ODOR STARTED GOING AWAY WHEN WE TURNED OFF PACK2 , X-131 REF SHUT-PERFORM TSM 05-50-00-810-831 FAULT ISOLUTION NO FAULT NOTED OR ORDOR IN THE CABIN , PERFORM DECONTAMINATION OF ENVIROMENTAL CONTROL SYSTEM IAW AMM 21-00-00-615-004-A. AIRCRAFT OK FOR SERVICE.
